Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Univalence criteria and quasiconformal extensions


Authors: J. M. Anderson and A. Hinkkanen
Journal: Trans. Amer. Math. Soc. 324 (1991), 823-842
MSC: Primary 30C55; Secondary 30C62
MathSciNet review: 994162
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f$ be a locally univalent meromorphic function in the unit disk $ \Delta $. Recently, Epstein obtained a differential geometric proof for the fact that if $ f$ satisfies an inequality involving a suitable real-valued function $ \sigma $, then $ f$ is univalent in $ \Delta $ and has a quasiconformal extension to the sphere. We give a more classical proof for this result by means of an explicit quasiconformal extension, and obtain generalizations of the result under suitable conditions even if $ \sigma $ is allowed to be complex-valued and $ \Delta $ is replaced by a quasidisk.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30C55, 30C62

Retrieve articles in all journals with MSC: 30C55, 30C62


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1991-0994162-4
PII: S 0002-9947(1991)0994162-4
Article copyright: © Copyright 1991 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia